Alert archive / Utah / High Wind Warnings in 2010

High Wind Warning 8, NWS Salt Lake City, UT

May 28, 2010

NWS Salt Lake City, UT issued this high wind warning at May 28, 2010, 2:49 AM MDT. It took effect at May 28, 2010, 9:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 28, 2010, 2:49 AM MDT (08:49 UTC)
In effect from
May 28, 2010, 9:00 AM MDT
Expired
May 28, 2010, 2:54 PM MDT
In force
6 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WWUS75 KSLC 280849
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 AM MDT FRI MAY 28 2010

UTZ016-281800-
/O.UPG.KSLC.WI.Y.0013.100528T1700Z-100529T0000Z/
/O.NEW.KSLC.HW.W.0008.100528T1500Z-100528T2200Z/
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD
249 AM MDT FRI MAY 28 2010

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM MDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
MDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA: SOUTHWEST UTAH...INCLUDING THE CITIES OF
  BEAVER...CEDAR CITY...AND MILFORD.

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING: THE STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE MID
  MORNING THROUGH MIDDAY...THEN GRADUALLY DIMINISH THIS AFTERNOON.

* IMPACTS: WIND SENSITIVE OPERATIONS WILL BE AFFECTED. DRIVERS OF
  HIGH PROFILE VEHICLES...INCLUDING ON INTERSTATE 15 SHOULD
  EXERCISE CAUTION. BLOWING DUST WILL REDUCE VISIBILITIES BELOW A
  MILE A TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

UTZ015-281800-
/O.NEW.KSLC.HW.W.0008.100528T1500Z-100528T2200Z/
WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE
249 AM MDT FRI MAY 28 2010

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM MDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
MDT THIS AFTERNOON. 

* AFFECTED AREA: WEST CENTRAL UTAH...INCLUDING THE CITIES OF DELTA
  AND FILLMORE.

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING: THE STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE MID
  MORNING THROUGH MIDDAY...THEN GRADUALLY DIMINISH THIS AFTERNOON.

* IMPACTS: WIND SENSITIVE OPERATIONS WILL BE AFFECTED. DRIVERS OF
  HIGH PROFILE VEHICLES...INCLUDING ON INTERSTATE 15 SHOULD
  EXERCISE CAUTION. BLOWING DUST WILL REDUCE VISIBILITIES BELOW A
  MILE A TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

UTZ011-012-014-281800-
/O.EXA.KSLC.WI.Y.0013.100528T1700Z-100529T0300Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY...MANTI...RICHFIELD
249 AM MDT FRI MAY 28 2010

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING. 

* AFFECTED AREA: THE WESTERN UINTA BASIN...CASTLE COUNTRY...AND
  THE SANPETE AND SEVIER VALLEYS. THIS INCLUDES THE CITIES OF
  DUCHESNE...ROOSEVELT...PRICE...CASTLE DALE...EMERY...MANTI AND
  RICHFIELD. 

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING: GUSTY SOUTHERLY WINDS WILL DEVELOP LATE THIS
  MORNING...BECOMING SOUTHWEST OR WEST DURING THE AFTERNOON AND
  EVENING HOURS...WHILE REMAINING GUSTY.

* IMPACTS: WIND SENSITIVE OPERATIONS MAY BE AFFECTED. DRIVERS OF
  HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHEN
  TRAVELING...INCLUDING ON INTERSTATE 70...AND ROUTES 6 AND 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT AND FOR REDUCED VISIBILITIES IN BLOWING
DUST.

&&

$$

UTZ010-517-518-281800-
/O.EXA.KSLC.WI.Y.0013.100528T1700Z-100529T0300Z/
WASATCH PLATEAU/BOOK CLIFFS-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
249 AM MDT FRI MAY 28 2010

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING. 

* AFFECTED AREA: THE WASATCH PLATEAU...BOOK CLIFFS...AND THE
  CENTRAL AND SOUTHERN MOUNTAINS OF UTAH. THIS INCLUDES THE
  CITIES OF SCOFIELD...COVE FORT...KOOSHAREM...FISH
  LAKE...LOA....PANGUITCH AND BRYCE CANYON.

* WINDS: WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* TIMING: GUSTY SOUTHERLY WINDS WILL INCREASE LATE THIS
  MORNING...BECOMING SOUTHWEST DURING THE AFTERNOON AND EVENING
  HOURS...WHILE REMAINING GUSTY.

* IMPACTS: WIND SENSITIVE OPERATIONS WILL BE AFFECTED. DRIVERS OF
  HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION INCLUDING ON
  INTERSTATE 70 AND ROUTES 6 AND 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH OR GUSTS OF 58 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

UTZ013-019>021-281800-
/O.CON.KSLC.WI.Y.0013.100528T1700Z-100529T0300Z/
SAN RAFAEL SWELL-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...ST GEORGE...
KANAB...ESCALANTE...BULLFROG
249 AM MDT FRI MAY 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING. 

* AFFECTED AREA: THE SAN RAFAEL SWELL...UTAHS DIXIE...SOUTH
  CENTRAL UTAH...AND GLEN CANYON RECREATION AREA. THIS
  INCLUDES...ZION NATIONAL PARK...LAKE POWELL...AND THE CITIES OF
  GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...ESCALANTE...AND
  BULLFROG.

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 55 MPH.

* TIMING: GUSTY SOUTHERLY WINDS WILL DEVELOP LATE THIS
  MORNING...BECOMING SOUTHWEST DURING THE AFTERNOON AND EVENING
  HOURS...WHILE REMAINING GUSTY.

* IMPACTS: STRONG WINDS ON LAKE POWELL WILL CREATE DANGEROUS
  BOATING CONDITIONS MIDDAY THROUGH THIS EVENING. FOR YOUR
  PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
  THEIR OUTINGS UNTIL THE WINDS SUBSIDE. WIND SENSITIVE OPERATIONS
  MAY BE AFFECTED. DRIVERS OF HIGH PROFILE VEHICLES SHOULD
  EXERCISE CAUTION WHEN TRAVELING...INCLUDING ON INTERSTATES 15
  AND 70...AND ROUTES 6 AND 89. BLOWING DUST WILL REDUCE
  VISIBILITIES BELOW A MILE A TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT AND FOR REDUCED VISIBILITIES IN BLOWING
DUST.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
612 
WWUS75 KSLC 281500
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
900 AM MDT FRI MAY 28 2010

UTZ015-016-282200-
/O.CON.KSLC.HW.W.0008.000000T0000Z-100528T2200Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
900 AM MDT FRI MAY 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON. 

* AFFECTED AREA: WEST CENTRAL UTAH...INCLUDING THE CITIES OF 
  DELTA AND FILLMORE. 

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING: THE STRONG WINDS WILL CONTINUE THROUGH MIDDAY...THEN
  GRADUALLY DIMINISH THIS AFTERNOON.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 15 AND ROUTES 6
  AND 50. BLOWING DUST WILL REDUCE VISIBILITIES BELOW A MILE A
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ011>014-019>021-282300-
/O.CON.KSLC.WI.Y.0013.100528T1700Z-100529T0300Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
900 AM MDT FRI MAY 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA: THE WESTERN UINTA BASIN...CASTLE COUNTRY...AND 
  THE SANPETE AND SEVIER VALLEYS. THIS INCLUDES THE CITIES OF 
  DUCHESNE...ROOSEVELT...PRICE...CASTLE DALE...EMERY...MANTI AND 
  RICHFIELD. 

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING: GUSTY SOUTH WINDS THIS MORNING WILL BECOME SOUTHWEST OR
  WEST DURING THE AFTERNOON AND EVENING HOURS...WHILE REMAINING
  GUSTY.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 70...AND ROUTES
  6 AND 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT AND FOR REDUCED VISIBILITIES IN BLOWING
DUST.

&&

$$

UTZ010-517-518-282300-
/O.CON.KSLC.WI.Y.0013.100528T1700Z-100529T0300Z/
WASATCH PLATEAU/BOOK CLIFFS-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
900 AM MDT FRI MAY 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA: THE WASATCH PLATEAU...BOOK CLIFFS...AND THE 
  CENTRAL AND SOUTHERN MOUNTAINS OF UTAH. THIS INCLUDES THE 
  CITIES OF SCOFIELD...COVE FORT...KOOSHAREM...FISH LAKE... 
  LOA.... PANGUITCH AND BRYCE CANYON. 

* WINDS: WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* TIMING: GUSTY SOUTH WINDS THIS MORNING WILL BECOME SOUTHWEST
  DURING THE AFTERNOON AND EVENING HOURS...WHILE REMAINING GUSTY.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 70 AND ROUTES 6
  AND 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
40 MPH OR GUSTS OF 58 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
120 
WWUS75 KSLC 281705 AAA
NPWSLC

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1105 AM MDT FRI MAY 28 2010

UTZ015-016-282200-
/O.CON.KSLC.HW.W.0008.000000T0000Z-100528T2200Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
1105 AM MDT FRI MAY 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON. 

* AFFECTED AREA: WEST CENTRAL UTAH...INCLUDING THE CITIES OF 
  DELTA AND FILLMORE. 

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING: THE STRONG WINDS WILL CONTINUE THROUGH MIDDAY...THEN 
  GRADUALLY DIMINISH THIS AFTERNOON. 

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE 
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 15 AND ROUTES 
  6 AND 50. BLOWING DUST WILL REDUCE VISIBILITIES BELOW A MILE A 
  TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ003-005-282200-
/O.EXB.KSLC.WI.Y.0013.100528T1705Z-100528T2200Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE
1105 AM MDT FRI MAY 28 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* AFFECTED AREA: EASTERN TOOELE COUNTY

* WINDS: WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH.

* TIMING: GUSTY SOUTHERLY WINDS THROUGH 4 PM AFTERNOON.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT AND FOR REDUCED VISIBILITIES IN BLOWING
DUST.

&&

$$

UTZ011>014-019>021-282300-
/O.CON.KSLC.WI.Y.0013.000000T0000Z-100529T0300Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
1105 AM MDT FRI MAY 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA: THE WESTERN UINTA BASIN...CASTLE COUNTRY...AND 
  THE SANPETE AND SEVIER VALLEYS. THIS INCLUDES THE CITIES OF 
  DUCHESNE...ROOSEVELT...PRICE...CASTLE DALE...EMERY...MANTI AND 
  RICHFIELD. 

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING: GUSTY SOUTH WINDS THIS MORNING WILL BECOME SOUTHWEST 
  OR WEST DURING THE AFTERNOON AND EVENING HOURS...WHILE 
  REMAINING GUSTY. 

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE 
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 70...AND 
  ROUTES 6 AND 40. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT AND FOR REDUCED VISIBILITIES IN BLOWING
DUST.

&&

$$

UTZ010-517-518-282300-
/O.CON.KSLC.WI.Y.0013.000000T0000Z-100529T0300Z/
WASATCH PLATEAU/BOOK CLIFFS-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
1105 AM MDT FRI MAY 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA: THE WASATCH PLATEAU...BOOK CLIFFS...AND THE 
  CENTRAL AND SOUTHERN MOUNTAINS OF UTAH. THIS INCLUDES THE 
  CITIES OF SCOFIELD...COVE FORT...KOOSHAREM...FISH LAKE... 
  LOA... . PANGUITCH AND BRYCE CANYON. 

* WINDS: WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* TIMING: GUSTY SOUTH WINDS THIS MORNING WILL BECOME SOUTHWEST 
  DURING THE AFTERNOON AND EVENING HOURS...WHILE REMAINING 
  GUSTY. 

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE 
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 70 AND ROUTES 
  6 AND 89. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
40 MPH OR GUSTS OF 58 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
939 
WWUS75 KSLC 282054
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
254 PM MDT FRI MAY 28 2010

UTZ015-016-290100-
/O.CAN.KSLC.HW.W.0008.000000T0000Z-100528T2200Z/
/O.EXB.KSLC.WI.Y.0013.000000T0000Z-100529T0100Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
254 PM MDT FRI MAY 28 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* AFFECTED AREA: WEST CENTRAL AND SOUTHWEST UTAH...INCLUDING THE
  CITIES OF...DELTA...FILLMORE...BEAVER...CEDAR CITY AND MILFORD.

* WINDS: WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 55 MPH.

* TIMING: GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH 7 PM...THEN
  SHIFT TO THE WEST AND STEADILY DECREASE DURING THE EVENING.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 15 AND ROUTES 6
  AND 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

UTZ009-290300-
/O.EXA.KSLC.WI.Y.0013.000000T0000Z-100529T0300Z/
WESTERN UINTA MOUNTAINS-
INCLUDING THE CITY OF...HANNA
254 PM MDT FRI MAY 28 2010

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA: THE WESTERN UINTA MOUNTAINS...INCLUDING THE CITY
  OF...HANNA.

* WINDS: WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* TIMING: GUSTY SOUTH WINDS WILL CONTINUE THROUGH 9 PM....THEN
  SHIFT TO THE WEST AND STEADILY DECREASE OVERNIGHT.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
40 MPH OR GUSTS OF 58 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ003-005-290100-
/O.EXT.KSLC.WI.Y.0013.000000T0000Z-100529T0100Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE
254 PM MDT FRI MAY 28 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS AND THE GREAT
  SALT LAKE AND DESERT AND MOUNTAINS...INCLUDING THE CITIES OF
  SALT LAKE CITY...TOOELE...WENDOVER AND SNOWVILLE.

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING: GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH 7 PM.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATES 80 AND 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT AND FOR REDUCED VISIBILITIES IN BLOWING
DUST.

&&

$$

UTZ011>014-019>021-290300-
/O.CON.KSLC.WI.Y.0013.000000T0000Z-100529T0300Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
254 PM MDT FRI MAY 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA: THE WESTERN UINTA BASIN...CASTLE COUNTRY...SAN
  RAFAEL SWELL...THE SANPETE AND SEVIER VALLEYS...UTAHS DIXIE AND
  ZION NATIONAL PARK...SOUTH CENTRAL UTAH...GLEN CANYON RECREATION
  AREA AND LAKE POWELL. THIS INCLUDES THE CITIES OF DUCHESNE...
  ROOSEVELT...PRICE...GREEN RIVER...HANKSVILLE...RICHFIELD... 
  ST GEORGE...KANAB...ESCALANTE.

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 55 MPH.

* TIMING: GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH 9 PM...THEN
  SHIFT TO THE WEST NORTHWEST AND STEADILY DECREASE LATE THIS EVENING.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATES 70 AND 15...AND
  ROUTES 6...40 AND 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT AND FOR REDUCED VISIBILITIES IN BLOWING
DUST.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE
POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL
SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR
OUTINGS UNTIL THE WINDS SUBSIDE. 

&&

$$

UTZ010-517-518-290300-
/O.CON.KSLC.WI.Y.0013.000000T0000Z-100529T0300Z/
WASATCH PLATEAU/BOOK CLIFFS-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
254 PM MDT FRI MAY 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA: THE WASATCH PLATEAU...BOOK CLIFFS...AND THE
  CENTRAL AND SOUTHERN MOUNTAINS OF UTAH. 

* WINDS: WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* TIMING: GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH 9 PM...THEN
  SHIFT TO THE WEST NORTHWEST AND DECREASE OVERNIGHT.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION ON AREA HIGHWAYS...INCLUDING INTERSTATE 70 AND ROUTE 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
40 MPH OR GUSTS OF 58 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at May 27, 8:53 PM MDT, 5 hours 56 minutes earlier.

Area forecast discussion, May 27, 8:53 PM MDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
853 PM MDT THU MAY 27 2010

.SYNOPSIS...THE PACIFIC TROUGH ALONG THE WEST COAST THIS EVENING
WILL MOVE EAST INTO THE WESTERN GREAT BASIN FRIDAY...THEN ACROSS
UTAH FRIDAY NIGHT THROUGH SATURDAY. WARMER AND DRIER CONDITIONS
ARE EXPECTED SUNDAY...WITH THE WARMING TREND TO CONTINUE EARLY
NEXT WEEK.

&&

.DISCUSSION...THE CORE OF THE BROAD UPPER LOW CURRENTLY OVER THE
NRN CA COAST WILL CONTINUE EAST INTO THE WRN GREAT BASIN FRIDAY...
THEN ACROSS UTAH AS AN OPEN TROUGH FRIDAY NIGHT/SATURDAY. STILL
LOOKING AT DECENT BAROCLINIC STRUCTURE WITH THIS FEATURE...EVEN
THOUGH IT IS WEAKENING AS IT MOVES THROUGH UTAH. THE LATEST NAM
STILL SANDWICHES THE BULK OF THE PRECIP BETWEEN THE COOLER AIR
BEHIND THE NEAR 700MB BAROCLINIC ZONE...AND JUST AHEAD OF THE MID-
LEVEL TROUGH AXIS. THIS RELATIVELY NARROW BAND OF PRECIP ACROSS
ERN ID/NRN UT/NE NV IS PROGGED TO DISSIPATE RAPIDLY FRIDAY
EVENING. SUSPECT THAT WITH THE MID-LEVEL COOL AIR MOVING INTO NRN
UTAH LATE THAT SHOWERY PRECIP MAY BE A BIT MORE PERSISTENT THAN
THE MODEL LET ON. SHOWERS WILL LIKELY HANG AROUND ACROSS NRN UTAH
SATURDAY AFTERNOON AS THE MID-LEVEL COLD AIR DRAGS EAST ACROSS THE
REGION.

SHORTWAVE RIDGING SUNDAY WILL BRING DRIER/WARMER AIR INTO THE AREA
FOR THE LATTER HALF OF THE HOLIDAY WEEKEND. A RATHER LOW AMPLITUDE
W-SW FLOW THROUGH THE EARLY TO MIDDLE PORTION OF NEXT WEEK WILL
KEEP TEMPERATURES SEASONAL OR SLIGHTLY ABOVE. EMBEDDED WEAK
SHORTWAVES NOT SHOWING MUCH IN THE WAY OF BAROCLINIC STRUCTURE OR
DEEP LAYER MOISTURE. MAY SEE ISOLATED CONVECTION WITH THESE
FEATURES OVER THE FAR NORTH...WITH BREEZY AND CONTINUED DRY
CONDITIONS SOUTH.

HIGH WINDS FROM THIS AFTERNOON ACROSS THE SRN 2/3RDS OF UTAH HAVE
BEEN DECREASING RAPIDLY WITH THE LOSS OF HEATING AND THE RESULTANT
GOOD MIXING THIS EVENING. LOOKING AT THESE WINDS KICKING UP AGAIN
EARLY FRIDAY AS THE NEAR 700MB WILL COME A BIT STRONGER AND THE
SURFACE GRADIENT TIGHTENS ACROSS SRN/ERN UTAH AHEAD OF THE
APPROACHING UPPER TROUGH. WIND ADVISORIES FOR THIS EVENING WILL BE
ALLOWED TO EXPIRE AT 03Z...WITH A NEW ADVISORY TO TAKE AFFECT LATE
FRIDAY MORNING.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGHOUT THE EVENING AT
THE SLC TERMINAL WITH CIGS REMAINING ABOVE 7000FT. A WIND-SHIFT
LINE WILL REMAIN JUST SOUTH OF THE KSLC TERMINAL THROUGH MID-
EVENING...MAINTAINING LIGHT NORTHERLY WINDS AT THE TERMINAL.
WINDS WILL GRADUALLY COME AROUND TO THE S-SE AND REMAIN LIGHT AFTER
03Z.

&&

.FIRE WEATHER...WINDS WILL CONTINUE TO DECREASE ACROSS ALL FIRE
DISTRICTS THIS EVENING. THESE WINDS WILL PICK UP AGAIN EARLY
FRIDAY...ESPECIALLY ACROSS THE EXTREME SRN AND ERN DISTRICTS. RH
VALUES ACROSS SRN/ERN UTAH WILL ONLY SEE MODEST RECOVERIES
OVERNIGHT...THEN DROP INTO THE SINGLE DIGITS AND TEENS AGAIN
FRIDAY AFTERNOON. WILL NOT BE ISSUING ANY FIRE WEATHER HIGHLIGHTS
AS FUELS REMAIN NON-CRITICAL AT THIS TIME.

THE UPPER LEVEL TROUGH CURRENTLY ALONG THE WEST COAST WILL MOVES
EAST INTO THE GREAT BASIN FRIDAY...THEN ACROSS UTAH FRIDAY NIGHT
THROUGH SATURDAY. COOLER AND WETTER CONDITIONS WILL DEVELOP
ACROSS NRN UTAH FOR FRIDAY NIGHT THROUGH SATURDAY. SRN UTAH WILL
SEE WINDS DECREASE A BIT WITH COOLER TEMPS AND MARGINALLY HIGHER
RH VALUES SATURDAY. A DRY/STABLE AIRMASS SUNDAY WILL PRODUCE POOR
MIXING CONDITIONS. WARMER TEMPS AND GRADUALLY INCREASING WINDS
ALOFT ARE EXPECTED EARLY NEXT WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY FROM 11 AM TO 9 PM MDT FRIDAY FOR UTZ013-019>021.

     WIND ADVISORY FROM 11 AM TO 6 PM MDT FRIDAY FOR UTZ016.

WY...NONE.
&&

CONGER

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, May 27, 4:32 PM MDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
432 PM MDT THU MAY 27 2010

UTZ001>016-019>021-517-518-WYZ021-281200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
432 PM MDT THU MAY 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

STRONG SOUTHERLY WINDS WILL CONTINUE ACROSS MOST OF WESTERN...SOUTH
CENTRAL AND EASTERN UTAH LATE THIS AFTERNOON THROUGH THIS EVENING.
THE STRONGEST WINDS WILL EXISTS ACROSS THE SOUTHERN HALF OF THE
STATE...WITH GUSTS APPROACHING 55 MPH IN THE VALLEY LOCATIONS.
BLOWING DUST WILL ALSO BE AN ISSUE OVER THE OPEN WESTERN VALLEYS
THROUGH EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL
EXIST ACROSS FAR SOUTHERN UTAH THIS EVENING...THOUGH FUELS ARE NOT
CRITICAL AT THIS TIME.

ISOLATED THUNDERSTORMS WILL CROSS THE EXTREME NORTHWEST CORNER OF
THE STATE OVERNIGHT. THESE STORMS MAY PRODUCE SMALL HAIL AND BRIEF
RAINFALL AS THEY MOVE QUICKLY NORTH INTO IDAHO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG SOUTHERLY WINDS WILL RE-DEVELOP FRIDAY...WITH GUSTS ONCE
AGAIN APPROACHING THE 55 MPH MARK OVER EXTREME SOUTHWEST THROUGH
EAST CENTRAL UTAH DURING THE AFTERNOON. THESE SAME WINDS WILL
COMBINE WITH LOW RH VALUES TO CONTRIBUTE TO CRITICAL FIRE WEATHER
CONDITIONS ACROSS FAR SOUTHERN UTAH FRIDAY. HOWEVER...FUELS WILL
REMAIN BELOW CRITICAL LEVELS FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST ACROSS NORTHERN
UTAH AND SOUTHWEST WYOMING FRIDAY THROUGH SATURDAY EVENING.

HIGH PRESSURE ALOFT OVER THE INTERIOR WEST ON MEMORIAL DAY WILL
BRING GENERALLY DRY AND SEASONALLY MILD TEMPERATURES TO REGION. A
WEAK WEATHER DISTURBANCE ON TUESDAY WILL BRING A THREAT OF LIGHT
SHOWERS TO THE NORTHERN HALF OF UTAH THROUGH TUESDAY EVENING. HIGH
PRESSURE ALOFT WILL FOLLOW AGAIN ON WEDNESDAY WITH DRY CONDITIONS
AND WARMER TEMPERATURES AREA WIDE.

THE SPRING RUNOFF IS WELL UNDERWAY. RIVERS AND STREAMS ARE RUNNING
COLD AND FAST...AND WILL CONTINUE THAT WAY THROUGH AND BEYOND THE
HOLIDAY WEEKEND. THESE WATERS POSE AN EXTRA DANGER TO CHILDREN AND
PETS. EXERCISE CAUTION NEAR ANY FAST FLOWING WATERWAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

High Wind Warnings in Utah, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.